# SDR ASOA201001342

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK SEGMENT ON FLOOR LBL 9 FROM FS 364.00 TO FS 394.00 IS CORRODED BEYOND LIMITS.  R & R LT SEAT TRACK SEGMENT ON FLOOR LBL 9 FROM FS 364 TO FS 394 IAW MM 53-01-11-000/400-802.
